EIGENFUNCTION EXPANSION AND HIGHER-ORDER WEIGHT-FUNCTIONS OF INTERFACE CRACKS

Authors
Citation
Yz. Chen et N. Hasebe, EIGENFUNCTION EXPANSION AND HIGHER-ORDER WEIGHT-FUNCTIONS OF INTERFACE CRACKS, Journal of applied mechanics, 61(4), 1994, pp. 843-849
Citations number
29
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mechanics
Journal title
ISSN journal
0021-8936
Volume
61
Issue
4
Year of publication
1994
Pages
843 - 849
Database
ISI
SICI code
0021-8936(1994)61:4<843:EEAHWO>2.0.ZU;2-T
Abstract
In this paper the properties of the eigenfunction expansion form in th e interface crack problem of plane elasticity are discussed in detail. After using the Betti's reciprocal theorem to the cracked dissimilar bonded body, several path-independent integrals are obtained. All the coefficients in the eigenfunction expansion form, including the K-1 an d K-2 values, and the J-integral can be related to corresponding path independent integrals. Possibility for formulating the weight function is also suggested.